Alert archive / Oklahoma / Freeze Warnings in 2016

Freeze Warning 2, NWS Norman, OK

March 19, 20168 counties in Texas; 48 counties in Oklahoma

NWS Norman, OK issued this freeze warning at Mar 19, 2016, 9:25 AM CDT for 8 counties in Texas; 48 counties in Oklahoma. It took effect at Mar 20, 2016, 12:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 19, 2016, 9:25 AM CDT (14:25 UTC)
In effect from
Mar 20, 2016, 12:00 AM CDT
Expired
Mar 20, 2016, 9:00 AM CDT
In force
9 hr
Issued by
NWS Norman, OK
All 56 counties

Alfalfa County, OK, Atoka County, OK, Beckham County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 14:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 2.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1703 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

377 
WWUS74 KOUN 191425
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
925 AM CDT SAT MAR 19 2016

OKZ004>029-033>035-192300-
/O.EXP.KOUN.FZ.W.0001.000000T0000Z-160319T1400Z/
/O.UPG.KOUN.FZ.A.0002.160320T0600Z-160320T1400Z/
/O.NEW.KOUN.FZ.W.0002.160320T0500Z-160320T1400Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-HARMON-GREER-KIOWA-
INCLUDING THE CITIES OF...BUFFALO...LAVERNE...ALVA...CHEROKEE...
HELENA...CARMEN...MEDFORD...POND CREEK...LAMONT...WAKITA...
PONCA CITY...BLACKWELL...SHATTUCK...ARNETT...GAGE...FARGO...
WOODWARD...FAIRVIEW...ENID...PERRY...CHEYENNE...HAMMON...
SEILING...VICI...TALOGA...LEEDEY...WEATHERFORD...CLINTON...
WATONGA...GEARY...OKEENE...KINGFISHER...HENNESSEY...OKARCHE...
GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...BURNS FLAT...
SENTINEL...ANADARKO...HINTON...YUKON...CONCHO...EL RENO...
MUSTANG...OKLAHOMA CITY...CHANDLER...STROUD...PRAGUE...MEEKER...
DAVENPORT...WELLSTON...CHICKASHA...TUTTLE...PURCELL...NEWCASTLE...
BLANCHARD...NORMAN...MOORE...HOLLIS...MANGUM...GRANITE...HOBART...
SNYDER
925 AM CDT SAT MAR 19 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...17 TO 30 DEGREES

* IMPACTS...VEGETATION THAT HAS GREENED UP EARLY MAY BE DAMAGED 
  OR DESTROYED BY THE SUBFREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS OR COVER TO AVOID DAMAGE FROM
FREEZING TEMPERATURES.

&&

$$

OKZ036-038-192300-
/O.EXP.KOUN.FZ.W.0001.000000T0000Z-160319T1400Z/
/O.NEW.KOUN.FZ.A.0003.160320T0500Z-160320T1400Z/
JACKSON-COMANCHE-
INCLUDING THE CITIES OF...ALTUS...LAWTON
925 AM CDT SAT MAR 19 2016

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING. 

* TEMPERATURE...25 TO 30 DEGREES

* IMPACTS...VEGETATION THAT HAS GREENED UP EARLY MAY BE DAMAGED 
  OR DESTROYED BY THE SUBFREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS OR COVER TO AVOID DAMAGE FROM
FREEZING TEMPERATURES.

&&

$$

OKZ030-031-192300-
/O.UPG.KOUN.FZ.A.0002.160320T0600Z-160320T1400Z/
/O.NEW.KOUN.FZ.W.0002.160320T0500Z-160320T1400Z/
POTTAWATOMIE-SEMINOLE-
INCLUDING THE CITIES OF...SHAWNEE...SEMINOLE...WEWOKA
925 AM CDT SAT MAR 19 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...29 TO 32 DEGREES

* IMPACTS...VEGETATION THAT HAS GREENED UP EARLY MAY BE DAMAGED 
  OR DESTROYED BY THE SUBFREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

&&

$$

OKZ032-037-039>048-050>052-TXZ083>090-192300-
/O.NEW.KOUN.FZ.A.0003.160320T0500Z-160320T1400Z/
HUGHES-TILLMAN-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...HOLDENVILLE...WETUMKA...FREDERICK...
DUNCAN...PAULS VALLEY...LINDSAY...WYNNEWOOD...SULPHUR...DAVIS...
ADA...COALGATE...WALTERS...TEMPLE...WAURIKA...RINGLING...RYAN...
ARDMORE...TISHOMINGO...ATOKA...MARIETTA...THACKERVILLE...MADILL...
KINGSTON...DURANT...QUANAH...CROWELL...VERNON...SHEPPARD AFB...
WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...
HOLLIDAY...LAKESIDE CITY...SCOTLAND...HENRIETTA
925 AM CDT SAT MAR 19 2016

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING. 

* TEMPERATURE...28 TO 32 DEGREES

* IMPACTS...VEGETATION THAT HAS GREENED UP EARLY MAY BE DAMAGED 
  OR DESTROYED BY THE SUBFREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

&&

$$
2 follow-up statements
888 
WWUS74 KOUN 191931
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
231 PM CDT SAT MAR 19 2016

OKZ032-036>048-050>052-TXZ083>090-200345-
/O.UPG.KOUN.FZ.A.0003.160320T0500Z-160320T1400Z/
/O.EXA.KOUN.FZ.W.0002.160320T0500Z-160320T1400Z/
HUGHES-JACKSON-TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-
COAL-COTTON-JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-
HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...HOLDENVILLE...WETUMKA...ALTUS...
FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...LINDSAY...
WYNNEWOOD...SULPHUR...DAVIS...ADA...COALGATE...WALTERS...TEMPLE...
WAURIKA...RINGLING...RYAN...ARDMORE...TISHOMINGO...ATOKA...
MARIETTA...THACKERVILLE...MADILL...KINGSTON...DURANT...QUANAH...
CROWELL...VERNON...SHEPPARD AFB...WICHITA FALLS...MUNDAY...
KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY...
SCOTLAND...HENRIETTA
231 PM CDT SAT MAR 19 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SUNDAY.

* TEMPERATURE...27 TO 32 DEGREES

* IMPACTS...VEGETATION THAT HAS GREENED UP EARLY MAY BE DAMAGED 
  OR DESTROYED BY THE SUBFREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

&&

$$

OKZ004>031-033>035-200345-
/O.CON.KOUN.FZ.W.0002.160320T0500Z-160320T1400Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-
INCLUDING THE CITIES OF...BUFFALO...LAVERNE...ALVA...CHEROKEE...
HELENA...CARMEN...MEDFORD...POND CREEK...LAMONT...WAKITA...
PONCA CITY...BLACKWELL...SHATTUCK...ARNETT...GAGE...FARGO...
WOODWARD...FAIRVIEW...ENID...PERRY...CHEYENNE...HAMMON...
SEILING...VICI...TALOGA...LEEDEY...WEATHERFORD...CLINTON...
WATONGA...GEARY...OKEENE...KINGFISHER...HENNESSEY...OKARCHE...
GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...BURNS FLAT...
SENTINEL...ANADARKO...HINTON...YUKON...CONCHO...EL RENO...
MUSTANG...OKLAHOMA CITY...CHANDLER...STROUD...PRAGUE...MEEKER...
DAVENPORT...WELLSTON...CHICKASHA...TUTTLE...PURCELL...NEWCASTLE...
BLANCHARD...NORMAN...MOORE...SHAWNEE...SEMINOLE...WEWOKA...
HOLLIS...MANGUM...GRANITE...HOBART...SNYDER
231 PM CDT SAT MAR 19 2016

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SUNDAY...

* TEMPERATURE...16 TO 30 DEGREES

* IMPACTS...VEGETATION THAT HAS GREENED UP EARLY MAY BE DAMAGED 
  OR DESTROYED BY THE SUBFREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS OR COVER TO AVOID DAMAGE FROM
FREEZING TEMPERATURES.

&&

$$
530 
WWUS74 KOUN 192357 
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
657 PM CDT SAT MAR 19 2016

OKZ004>048-050>052-TXZ083>090-201400-
/O.CON.KOUN.FZ.W.0002.160320T0500Z-160320T1400Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...LAVERNE...ALVA...CHEROKEE...
HELENA...CARMEN...MEDFORD...POND CREEK...LAMONT...WAKITA...
PONCA CITY...BLACKWELL...SHATTUCK...ARNETT...GAGE...FARGO...
WOODWARD...FAIRVIEW...ENID...PERRY...CHEYENNE...HAMMON...
SEILING...VICI...TALOGA...LEEDEY...WEATHERFORD...CLINTON...
WATONGA...GEARY...OKEENE...KINGFISHER...HENNESSEY...OKARCHE...
GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...BURNS FLAT...
SENTINEL...ANADARKO...HINTON...YUKON...CONCHO...EL RENO...
MUSTANG...OKLAHOMA CITY...CHANDLER...STROUD...PRAGUE...MEEKER...
DAVENPORT...WELLSTON...CHICKASHA...TUTTLE...PURCELL...NEWCASTLE...
BLANCHARD...NORMAN...MOORE...SHAWNEE...SEMINOLE...WEWOKA...
HOLDENVILLE...WETUMKA...HOLLIS...MANGUM...GRANITE...HOBART...
SNYDER...ALTUS...FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...
LINDSAY...WYNNEWOOD...SULPHUR...DAVIS...ADA...COALGATE...
WALTERS...TEMPLE...WAURIKA...RINGLING...RYAN...ARDMORE...
TISHOMINGO...ATOKA...MARIETTA...THACKERVILLE...MADILL...
KINGSTON...DURANT...QUANAH...CROWELL...VERNON...SHEPPARD AFB...
WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...
HOLLIDAY...LAKESIDE CITY...SCOTLAND...HENRIETTA
657 PM CDT SAT MAR 19 2016

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SUNDAY...

* TEMPERATURE...16 TO 32 DEGREES

* IMPACTS...VEGETATION THAT HAS GREENED UP EARLY MAY BE DAMAGED 
  OR DESTROYED BY THE SUBFREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS OR COVER TO AVOID DAMAGE FROM
FREEZING TEMPERATURES.

&&

$$

KURTZ

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this freeze warning went out at Mar 19, 6:46 AM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Mar 19, 6:46 AM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
646 AM CDT SAT MAR 19 2016

.DISCUSSION...

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED. NORTH WINDS WILL GUST MODERATELY THIS
AFTERNOON THEN BECOME LIGHT TONIGHT AS THE AIRMASS SETTLES OVER
OKLAHOMA.

&&

.PREV DISCUSSION... /ISSUED 517 AM CDT SAT MAR 19 2016/

DISCUSSION...
AFTER A COOL AND MOSTLY CLEAR WEEKEND, THE AIRMASS WILL MOVE
QUICKLY EAST AND BE REPLACED BY AN APPROACHING UPPER RIDGE AND
SOUTHWEST BOUNDARY LAYER WINDS MONDAY AND TUESDAY. WILDFIRE
POTENTIAL WILL INCREASE, ESPECIALLY TUESDAY, WHEN THE UPPER RIDGE
PASSES AND STRONGER SOUTHWEST FLOW ARRIVES AHEAD OF A MID-LEVEL
TROUGH OVER THE GREAT BASIN. MINIMUM RH IS EXPECTED TO BE AROUND
10 PERCENT WITH GUSTY SOUTHWEST WINDS TUESDAY. FIRE WEATHER
CONDITIONS MAY PERSIST INTO WEDNESDAY IN AT LEAST PART OF WESTERN
OKLAHOMA AND ADJACENT AREAS OF TEXAS BEFORE A COLD FRONT MOVES
IN FROM THE NORTH. MODELS DIFFERE IN THE INTENSITY OF THE UPPER
TROUGH THAT FOLLOWS THE FRONT; HOWEVER, SUFFICIENT MOISTURE AND
LIFT ARE EXPECTED FOR A GOOD CHANCE FOR RAIN AND THUNDERSTORMS IN
THE EASTERN HALF OF OKLAHOMA LATER WEDNESDAY OR THURSDAY. COOLER
AND DRIER CONDITIONS WILL FOLLOW THURSDAY NIGHT AND FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  56  29  54  33 /   0   0   0   0
HOBART OK         57  28  55  34 /   0   0   0   0
WICHITA FALLS TX  59  31  57  34 /   0   0   0   0
GAGE OK           53  21  56  33 /   0   0   0   0
PONCA CITY OK     53  26  52  31 /   0   0   0   0
DURANT OK         58  33  55  34 /   0   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
     OKZ004>031-033>035.

     FREEZE WARNING UNTIL 9 AM CDT THIS MORNING FOR OKZ004>029-
     033>036-038.

TX...NONE.
&&

23/09/09
Hazardous weather outlook, Mar 19, 4:58 AM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
458 AM CDT SAT MAR 19 2016

OKZ004>048-050>052-TXZ083>090-201015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
458 AM CDT SAT MAR 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.FREEZING TEMPERATURES...
TEMPERATURES EARLY THIS MORNING WILL BE BELOW FREEZING ACROSS MUCH
OF WESTERN...CENTRAL...AND NORTHERN OKLAHOMA. A FREEZE WARNING IS
IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.FIRE WEATHER...
ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
FROM SUNDAY THROUGH THURSDAY...WITH THE WORST CONDITIONS ON
MONDAY AND TUESDAY. WARM AND DRY CONDITIONS...ACCOMPANIED BY
STRONG WINDS...WILL GREATLY INCREASE THE RISK OF WILDFIRES. THE
GREATEST RISK OF WILDFIRES WILL BE ACROSS WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS.

.FREEZING TEMPERATURES...
TEMPERATURES ARE EXPECTED TO DROP TO...OR BELOW...FREEZING AGAIN
SUNDAY MORNING ACROSS NEARLY ALL OF OKLAHOMA...AND POSSIBLY A
SMALL PART OF NORTH TEXAS. A FREEZE WATCH IS IN EFFECT.

.THUNDERSTORMS...
THERE WILL BE A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND
THURSDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 9:25 AM CDTFreeze WatchOUNArcher, Baylor, Clay, Foard, Hardeman, Knox and 2 more5 hr

Nearby

Freeze Warnings in Oklahoma, 2016Freeze Warnings in Texas, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.